# SDR UIEA201000199

- Difficulty date: September 10, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 49,930 hours, 7,554 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D2C3 CHECK INSP BEING PERFORMED; DAMAGE WAS FOUND TO THE RT WING OTBD AILERON AT THE FOLLOWING LOCATIONS:  WBL 925.960 & WBL 995 - AFT SIDE LOWER SURFACE - DISBOND.   WBL 849.982 - AFT SIDE UPPER SURFACE - EROSION.  PERMANENT REPAIRS ACCOMPLISHED IAW THE CMM 57-51-91 PAGE 604 REV 17 IAW EGAT NRCS: 270 AND 272. THE REPAIRS ACCOMPLISHED IAW PART 1 ARE CATEGORY A AND WERE PERFORMED IAW CMM 57-51-91, PAGE 604, REV 17 IAW EGAT NRCS: 270 AND 272.  NO SUPPLEMENTAL INSP ARE REQUIRED.
